MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 54F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 54F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the plastic bag containing the g7 shell was sealed but there was air inside.The plastic bag of the g7 shell should be vacuumed and sealed, so the clinical questioned that the prosthesis was faulty.No adverse events have been reported as a result of the malfunction.No additional information.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d4, d9, g3, h2, h3, h4, h6 complaint sample was evaluated and the reported event was confirmed.Visual review of the returned product found the sterile pouch has lost its vacuum seal.Scuff marks are present inside the sterile pouch.The sterile blister was not returned for evaluation, and therefore, the sterility, or breach thereof, cannot be determined.This complaint has been confirmed.Device history record (dhr) was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event can be attributed to transit damage.A corrective action has been previously initiated for the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 PPS LTD ACET SHELL 54F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14013908
Report Number0001825034-2022-00811
Device Sequence Number6301496
Product Code PBI
UDI-Device Identifier00880304524231
UDI-Public(01)00880304524231(17)310622(10)7045004
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000664
Device Lot Number7045004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Supplement Date Received by Manufacturer08/05/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale
Patient Weight62 KG